Reply To: Massive Candida die-off or something more sinister?

Home The Candida Forum Candida Questions Massive Candida die-off or something more sinister? Reply To: Massive Candida die-off or something more sinister?

#93642

Brook
Member
Topics: 1
Replies: 1

UncleOxidant;32079 wrote: Green dot almost looks like ileocecal valve area.

http://healing.about.com/cs/conditions/a/aa_ileocecal.htm

I’d guess that if you did indeed have prostate cancer (probably not) that it would spread to places in that area long before it spread to the brain – so that’s probably not a worry.

H.Pylori would cause trouble further up in your stomach mostly in the upper left quadrant – these spots look too low for that.

Hi, thanks for the reply.

I didn’t mention it, but my naturopath said it might be that too. She told me to push down in the area up towards the opposite shoulder, and it seems to help, but it is short term only. Sometimes the pain starts or worsens after ejaculation too, however I went to a Urologist and he just dismissed it as possible arthritus :/

raster;32080 wrote: I think you have liver symptoms and need to examine your liver and/or kidneys. Liver is associated with pain. A naturopath can likely put you on a good liver cleanse and heal it back up within a few months. An example of the type of supplement they’d give you is super milk thistle x (this is what I used).

I am completely confused about your candida treatment and what you are doing in regards to it. It sounds like the headaches has gotten worse since taking HCL? HCL can kill various pathogens, candida, etc. in the gut so you could be getting die-off from it. You should try to go a few days without it and see if your headaches improve.

Headaches are associated with inflammation and so your gut is likely inflamed right now.

I would be very concerned about living with mold because it can mess you up from my experience. I once lived with mold and never want to ever again. This can cause many more problems beyond candida.

If you are allergic to food you can have your headache symptom as well…

-raster

Thanks for the reply.

Yes I definitely think my liver is affected, as I went jaundice type colour when I took the Root Goldenseal. Hence the reason I mentioned H.Pylori because I read that it can spread to the liver (and that made sense given my other problems).

I would agree my gut is inflammed too – It just feels different to what it was like when I was younger.

I am very worried about the mould, the pains in my lungs started after going on the trampoline in a room that hadn’t been washed down with vinegar… when the room was wiped down with vinegar the cloth was all black! I am trying to move, but the housing market is very slow around here.

Re the headaches, yes they have only started since I started taking the HCL.